default-icon

Thyroid problem

My tsh level is 23 but free t3 and t4 levels are normal within its range.. so I took homeopathy medicine called b56 drops for eight months. Around 4 th month, my tsh level dropped to 8.4 but again after completion of 8th month, I took tsh test again and it showed 23..why has it increased again? so should I follow some other medication?
views-icons 177 Views Bookmark this Answer
Bookmark
v

Answers (3)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Amal Mandal
Homeopath 31 yrs exp Kolkata

Free 3 day follow up

Chat Now

₹500 for 24 hrs

Hello , please go the reply  here as Dr.A.K.Mandal on 7th August as homoeopath ,from where my  name has been deleted  due to change of Photo. However along with earlier reply I want to mention here that I  should not discuss so many causes for medical hazards  but  I should suggest you that you should go through a proper homoeopathic characterized case recording system which will help for treatment and find out the basic causes. You may contact for ONLINE treatment through Practo location dumdum Kolkata.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Swathi S Aithal
General Physician 2 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. Well..we as allopathic doctors have no idea about the homeopathic medicine..I would suggest you to go for thyronorm for hypothyroidism you have...it's better to consult a physician as we also need to examine you for other signs and symptoms... initially may be well do once a month check up but once stabilised it's just once in 3 months check up...thank you
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Homeopath 31 yrs exp Kolkata
I should not make any suggestion without taking proper case taking along with investigation which is required for homoeopathic characterized treatment for each individual patients as they are not alike. So you may contact through email abanm@rediffmail to get my no
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO